Differential and Integral Equations
- Differential Integral Equations
- Volume 19, Number 8 (2006), 919-944.
On an existence theorem of global strong solutions to the magnetohydrodynamic system in three-dimensional exterior domains
In this paper we study the initial-boundary-value problem for the magnetohydrodynamic system in three-dimensional exterior domains. We show an existence theorem of global in time strong solutions for small $L^3$-initial data and we also show its asymptotic behavior when time goes to infinity.
Differential Integral Equations, Volume 19, Number 8 (2006), 919-944.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35B40: Asymptotic behavior of solutions 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76W05: Magnetohydrodynamics and electrohydrodynamics
Yamaguchi, Norikazu. On an existence theorem of global strong solutions to the magnetohydrodynamic system in three-dimensional exterior domains. Differential Integral Equations 19 (2006), no. 8, 919--944. https://projecteuclid.org/euclid.die/1356050341